Jul 11, 2009
I am having a bone marrow biopsy done next week becuase i have elavated level of monocolonal protien in my blood and urine did a cat scan yesterday havent gooten the results my dr. say it could be from 3 things med ( atripla ) age im 52 or possible lymphoma can you please help me sort this out
Response from Dr. Young
Hello and thanks for your post.
HIV medications don't cause monoclonal protein bands (in urine or blood). The presence of monoclonal bands is concerning for the presence of certain types of malignancies (like lymphoma or multiple myeloma)-- hence the request for the marrow biopsy.
I hope things turn out benign for you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIVpain In Penis After Touching Dried Blood Sign Of HIV AIDS
- Sore On Tongue After Rubbing Penis Worried I Have HIV
- Tingling Lips After Swallowing Worried I Have HIV
- White Discharge After Unprotected Anal Sex Worried I Have HIV
- Does Doxycycline Cure Chlamydia In One Day?
- Does Lactose Cause Vaginal Infections?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.